Web of Science: 0 cites, Google Scholar: cites
Solvable groups with many BFC-subgroups
Artemovych, O. D.

Data: 2000
Resum: We characterize the solvable groups without infinite properly ascending chains of non-BFC subgroups and prove that a non-BFC group with a descending chain whose factors are finite or abelian is a Cernikov group or has an infinite properly descending chain of non-BFC subgroups.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; Versió publicada
Publicat a: Publicacions matemàtiques, V. 44 N. 2 (2000) , p. 491-501, ISSN 2014-4350

Adreça original: https://www.raco.cat/index.php/PublicacionsMatematiques/article/view/37999
DOI: 10.5565/PUBLMAT_44200_08


11 p, 145.8 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-03-13, darrera modificació el 2021-07-24



   Favorit i Compartir